Transgression in bounded cohomology and a conjecture of Monod


We develop an algebro-analytic framework for the systematic study of the con-tinuous bounded cohomology of Lie groups in large degree. As an application, we examine the continuous bounded cohomology of \mathrmPSL(2,\mathbb R) with trivial real coefficients in all degrees greater than two. We prove a vanishing result for strongly reducible classes, thus providing further evidence for a conjecture of Monod. On the cochain level, our method yields explicit formulas for cohomological primitives of arbitrary bounded cocycles.


DOI: 10.1142/S1793525320500399

Research Groups: Groups and Geometry

Publication type: Journal

Journal: Journal of Topology and Analysis

Citation: J. Topol. Anal.:1-40

Date Published: 15th Nov 2019


Registered Mode: imported from a bibtex file

Author: Andreas Ott

help Submitter
Ott, A. (2019). Transgression in bounded cohomology and a conjecture of Monod. In Journal of Topology and Analysis (Vol. 13, Issue 04, pp. 959–998). World Scientific Pub Co Pte Ltd.

Views: 5164

Created: 30th Jan 2020 at 09:34

Last updated: 5th Mar 2024 at 21:24

help Tags

This item has not yet been tagged.

help Attributions


Powered by
Copyright © 2008 - 2023 The University of Manchester and HITS gGmbH